Eskalith User Reviews

Eskalith - User Reviews

Eskalith User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Eskalith sorted by most helpful. Patient Discussions FAQs


Comment from: 25-34 on Treatment for 6 months - 1 year (Patient) Published: February 26

I have not had a single major episode since beginning lithium treatment 7 months ago--the longest I've gone in years. However, some of the side effects are kicking in. I initially had a severe outbreak of acne when I first started (and each time my dose was increased) but that's stabled out. Now, I pee ALL THE TIME, I'm constantly tired and I'm gaining weight--15 lbs so far. I still feel as though it's worth it but the weight gain worries me.

Related Reading: acne

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: April 09

I was recently diagnosed with bipolar type II. I tried one other medication prior to lithium and was not feeling exceptionally great. My Dr. swears by lithium, he wanted me to try that as my first med., which I rather have tried it as a last resort. Been on lithium for about 8 days now and, honestly, I've never been more depressed in my life. I take it 3x a day and cry all day. It makes me sooooo hungry, and tired. It's probably not the best med for me, due to the fact that I've battled an eating disorder for 15 years. I didn't experience any symptoms of the disorder returning when I was on the other medication, so I probably should of stayed on that, but my doctor insisted lithium was best. I'm sure it works for some, but all I want to do is get off of it, and find what works best for me.

Comment from: Stan, 45-54 Female on Treatment for 10+ years (Patient) Published: July 31

I have been on lithium since '94, since I was diagnosed with BPD. I have gained about 35 pounds since I began taking the drug. I suppose that is a small price to pay, to be on the same planet as everyone else. I do not wish to experience another manic episode.

Published: January 04

I had a very difficult time with this medication. Although it did help my bipolar mania, it caused me to gain a significant amount of weight. I felt like my mind was in a fog and became lethargic. The side effects of this medication outweight its effectiveness for me.

Comment from: moving on, 55-64 Female on Treatment for 5-10 years (Patient) Published: February 07

used 7 yrs 80-86, felt too controlled, stopped using it. restarted 2 1/2 yrs ago (2005-present) it has helped me but 1200 mg brings bouts of diaharria (?) & 900 mg is possibly too low with suicide ideation. Night sweats are very infrequent, and at both levels, concentration is difficult, stm (short term memory) is terrible. now long term memory seems to be worse. I do not like this drug, it makes my urine stink badly and I feel lethargic at times and do not enjoy life as much as I feel like I'm in a haze almost a lite fog. NO highs and NO lows = NO LIFE. Hope this can help others relate... ps ex spouse was happy when I was on this, afraid of me when not on it. never threatened her once in 35+ yrs when on or off, go figure...

Related Reading: Night sweats

Comment from: Stephanief219, 25-34 on Treatment for 1-2 years (Patient) Published: December 14

VERY FEW MOOD SWINGS!! HAPPY-HAPPY JOY-JOY

Comment from: 25-34 on Treatment for 1-2 years (Patient) Published: February 23

works great but has caused alot of stomache problems even with long use also caused sever weight gain

Comment from: 25-34 on Treatment for 2-5 years (Patient) Published: March 31

I would not recomed this med to people i had several side effects seeing things that were not there anexity problems phobias felt like my brain was bleeding and blood gushing everwhere i would NOT take again there are better meds available that dont require a blood test to see if med turns toxic in your bloodstream

Related Reading: phobias

Comment from: 55-64 Female (Patient) Published: April 21

I have taken this for the better part of 40 years. One dissatisfaction I have is being too level or unemotional.

Comment from: 25-34 on Treatment for 1-6 months (Patient) Published: March 15

I started this following a suicide attempt and becoming even more depressed from Cymbalta. I noticed improvement within a couple of days. I have been on it for about a month now and am doing much better. No extreme mood swings. I cry now only when there is something sad and I don't cry for just any reason.

Related Reading: Cymbalta


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Emotional Wellness

Get tips on therapy and treatment.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations